On the geometric definition of the quasi-conformality

Cabiria Andreian Cazacu

Annales Polonici Mathematici (1981)

  • Volume: 39, Issue: 1, page 31-36
  • ISSN: 0066-2216

How to cite


Cabiria Andreian Cazacu. "On the geometric definition of the quasi-conformality." Annales Polonici Mathematici 39.1 (1981): 31-36. <http://eudml.org/doc/264755>.

author = {Cabiria Andreian Cazacu},
journal = {Annales Polonici Mathematici},
keywords = {geometric definition of quasi-conformality; Grötzsch’s inequality},
language = {eng},
number = {1},
pages = {31-36},
title = {On the geometric definition of the quasi-conformality},
url = {http://eudml.org/doc/264755},
volume = {39},
year = {1981},

AU - Cabiria Andreian Cazacu
TI - On the geometric definition of the quasi-conformality
JO - Annales Polonici Mathematici
PY - 1981
VL - 39
IS - 1
SP - 31
EP - 36
LA - eng
KW - geometric definition of quasi-conformality; Grötzsch’s inequality
UR - http://eudml.org/doc/264755
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.